# SDR QXEA2011080100636

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL BELOW MAIN DOOR THRESHOLD CORRODED.  BLENDED OUT CORROSION IAW SRM 51-21-00-00-02.  SENT TO ENGINEERING.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-1660.  PERFORMED LPI IAW QX CHAP 8.2 NO DEFECTS NOTED.  PERFORMED ECI ON ALL BLENDED AREAS IAW NDTM PSM 1-84-7A. ALODINED AFFECTED AREA IAW SRM 51-21-10-02-01, PRIMED IAW SRM 51-25-10-02-01.
